Alert archive / New Jersey / Small Craft Advisories in 2020

Small Craft Advisory 2, NWS Philadelphia/Mount Holly

January 6, 2020

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 6, 2020, 3:40 AM EST. It took effect at Jan 6, 2020, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2020, 3:40 AM EST (08:40 UTC)
In effect from
Jan 6, 2020, 10:00 AM EST
Expired
Jan 6, 2020, 6:37 PM EST
In force
9 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

665 
WHUS71 KPHI 060840
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
340 AM EST Mon Jan 6 2020

ANZ450>455-062100-
/O.NEW.KPHI.SC.Y.0002.200106T1500Z-200107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
340 AM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
EST TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...The Atlantic coastal waters adjacent to New Jersey and
  Delaware.  

* WHEN...From 10 AM this morning to 6 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-062100-
/O.NEW.KPHI.SC.Y.0002.200106T1500Z-200107T0500Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
340 AM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
MIDNIGHT EST TONIGHT...

* WHAT...Winds gusts to 25 knots and a moderate chop expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 10 AM this morning to midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
198 
WHUS71 KPHI 061431
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
931 AM EST Mon Jan 6 2020

ANZ430-070345-
/O.EXA.KPHI.SC.Y.0002.200106T1500Z-200107T0500Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
931 AM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

* WHAT...Winds gusts to 25 knots and a moderate chop expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 10 AM this morning to midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-070345-
/O.CON.KPHI.SC.Y.0002.200106T1500Z-200107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
931 AM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...The Atlantic coastal waters adjacent to New Jersey and 
  Delaware.

* WHEN...From 10 AM this morning to 6 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-070345-
/O.CON.KPHI.SC.Y.0002.200106T1500Z-200107T0500Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
931 AM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WHAT...Winds gusts to 25 knots and a moderate chop expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 10 AM this morning to midnight EST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
583 
WHUS71 KPHI 062047
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
347 PM EST Mon Jan 6 2020

ANZ450>455-071015-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-200107T1100Z/
/O.NEW.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
347 PM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
TUESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, west winds 10 to 15 kt with
  gusts up to 25 kt. For the Gale Watch, west winds 20 to 30 kt
  with gusts up to 40 kt.

* WHERE...Atlantic coastal waters of Delaware and New Jersey. 

* WHEN...For the Small Craft Advisory, until 6 AM EST Tuesday. 
  For the Gale Watch, from Wednesday morning through late 
  Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-071015-
/O.CON.KPHI.SC.Y.0002.000000T0000Z-200107T0500Z/
/O.NEW.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
347 PM EST Mon Jan 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...For the Small Craft Advisory, winds gusts up to 25 knots.
  For the Gale Watch, west winds 15 to 25 kt with gusts up to 40
  kt.

* WHERE...Delaware Bay.

* WHEN...For the Small Craft Advisory, until midnight EST 
  tonight. For the Gale Watch, from Wednesday morning through 
  late Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
485 
WHUS71 KPHI 062337
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
637 PM EST Mon Jan 6 2020

ANZ450>455-071245-
/O.CAN.KPHI.SC.Y.0002.000000T0000Z-200107T1100Z/
/O.CON.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
637 PM EST Mon Jan 6 2020

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt and seas 3
  to 6 feet probable.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.
 
* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-071245-
/O.CAN.KPHI.SC.Y.0002.000000T0000Z-200107T0500Z/
/O.CON.KPHI.GL.A.0002.200108T1100Z-200109T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
637 PM EST Mon Jan 6 2020

...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 40 kt and rough
  waters probable.

* WHERE...Delaware Bay.

* WHEN...From Wednesday morning through late Wednesday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 9:36 PM EST, 6 hours 4 minutes earlier.

Area forecast discussion, Jan 5, 9:36 PM EST, 6 hours 4 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
936 PM EST Sun Jan 5 2020

.SYNOPSIS...
High pressure builds across the Gulf states tonight into Monday
while low pressure moves across the Canadian Maritimes. A cold
front will move across the area late tonight into early Monday
as an area of low pressure weakens across the Great Lakes
region. High pressure briefly affects the Mid Atlantic region
Monday night, before an area of low pressure moves across the
Mid Atlantic region to our south, then strengthens as it lifts
northward offshore of New Jersey and Delaware. This low will
lift to our northeast through Wednesday, before high pressure
builds across the area Wednesday night and Thursday, then
offshore Thursday night. A frontal system is expected late next
week into next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
No significant changes with the late evening update.

Upper level maps from the 00Z soundings show the upper level jet
starting to nudge further east towards the Mid Atlantic. Our
region is expected to be under the left front quadrant for most
of the overnight period, resulting in some weak synoptic scale
lift. At the same time, a low and mid level short wave trough is
currently crossing the Great Lakes region, and is expected to
clip northern portions of the Mid Atlantic region late tonight.

These factors, combined with some weak warm advection ahead of
the trough as winds turn light southwesterly, means there should
be enough lift for light precipitation across portions of the
region (mostly along and north of the PA turnpike/195 corridors).

The temperature profile from the cloud layer down to the surface
should be cold enough to support snow. However, almost all
guidance this evening has shown a moist bias with surface dew
points (observed dew points are generally 5 to 10 degrees lower
than model/guidance dew points so far this evening).
Consequently, even after the precipitation starts to nudge into
the region, it may take some time to see snow reach the surface.

All indications are that snow rates should be very light. Snow
accumulations of up to an inch are possible especially in the
higher terrain of Carbon, Monroe, and Sussex Counties. Further
south, especially towards the Philly metro area, accumulating
snow is unlikely.

Temperatures are expected to be slightly above normal, with lows
mostly in the upper 20s or lower 30s.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
The weak weather system from overnight will depart in the
morning, and a dry day is expected save for perhaps a stray
lingering snow shower early on to the north. A pocket of
slightly colder air aloft moves overhead during the day, and
combined with some orographic lift in westerly flow it could
lead to another day with a fair amount of stratocu especially to
the northwest. But overall it should be a pleasant day and
despite the cooler air aloft highs should be near or a little
above normal in most places thanks to good mixing and increasing
sunshine, especially along and inside of I-95.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Two periods of focus in the long term, the first Tuesday into
Tuesday evening, and the second late Friday into the Saturday
night, with quiet weather in between.

Monday night starts off the long term period with quiet weather
as high pressure will briefly build across the Mid Atlantic
region. Dry weather and light winds are expected, which should
lead to near normal temperatures.

As we move into Tuesday, the day will start off quiet as high
pressure moves out to sea and weakens. This will allow for an
area of low pressure to move offshore of the Mid Atlantic region
to our south by Tuesday afternoon, then strengthen as it moves
northward offshore of Delaware and New Jersey coasts. This will
likely bring a period of precipitation across the area,
especially along and south and east of the I-95 corridor, and
mainly across southern New Jersey, southern Delaware, and
southern Maryland. If the precipitation being early enough, it
looks like it will start as rain for many areas. However, as the
low wraps up as it moves closer to the area, colder air will
wrap around the low and the precipitation will likely mix with
or change over to snow. While all of the guidance indicates a
transition to snow, only the 12z NAM has a significant
accumulation. For now, we've sided more with the GFS, ECMWF, WPC
and have mostly a half inch or less. Temperatures may be too
warm for significant accumulations to occur, even though there
could be a period of heavier snow due to strong lift within the
dendritic zone across southern New Jersey, southern Delaware,
and southern Maryland. As the low pulls away to our northeast
overnight, the precipitation associated with it will end as
well. Winds could begin to get gusty late in the night behind
the low, but more likely on Wednesday.

On Wednesday, the low will continue to lift northeastward into
the Canadian Maritimes, while high pressure builds to our west.
This will increase the pressure gradient across the area. As
dawn approaches and during the daytime, we should become very
well mixed at least up to 850 mb. Strong winds from above the
surface will likely mix down to the surface and wind gusts of at
least 30-40 mph, with higher gusts possible in some locations.
It would not be surprising to see some areas approach Wind
Advisory criteria. Another possibility on Wednesday is the
chance for isolated/scattered snow showers across the northern
half of the area. As daytime mixing occurs, steep low- mid level
lapse rates will occur, and there will be some enhanced low-mid
level moisture as well. With the strong northwest flow, we can
expect lake-effect snow showers as a short wave/vorticity
impulse moves across the area. Again, it would not be surprising
for some snow squalls to develop and move across portions of
northeast Pennsylvania and northern New Jersey.

Quiet weather will return for Wednesday night into Thursday as
high pressure builds across the area. Dry weather and light
winds are expected, which should lead to below or near normal
temperatures.

As we move into Friday into the weekend, cold front is expected
to affect the east coast. The GFS and ECMWF have come into
better agreement with their timing of the front and
precipitation. Before, the ECMWF was much slower than the GFS,
but now they both agree that the actual front will not get to
the area until later Saturday into Saturday night. This will be
the most likely time period for precipitation, although there
could be some precipitation during the day Friday into Friday
night as several short wave/vorticity impulses will move across
the area ahead of the cold front an intact with some enhanced
moisture. It looks like most, if not all of the precipitation
will stay rain through the weekend unless it starts early enough
Friday across portions of northeast Pennsylvania and northern
New Jersey where it may be cold enough for a brief wintry mix
Friday morning.

All precipitation is expected to end Sunday morning as the
front passes to the east. Winds behind the front could become
gusty with gusts 20-25 mph possible.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight... Mainly VFR, though a period of MVFR conditions with
light snow showers is possible at RDG, ABE, and TTN after
midnight. There is a slight chance MVFR cigs could extend as
far south as PNE, but confidence is still somewhat low.
Ceilings should gradually improve after 07-08Z back to VFR.
Winds will turn southwesterly with speeds only around 5 to 8 kt.
High confidence on most aspects of the forecast but moderate
confidence as to the southern extent of any MVFR cigs.

Monday... VFR. Westerly wind around 10-12 knots with gusts to
20 knots. High confidence.

Outlook...

Monday night...VFR conditions expected. Winds may remain gusty
into the evening, before diminishing overnight. High confidence.

Tuesday...VFR conditions expected most of the day, however,
conditions lower late in the afternoon as rain or snow moves
into the area from the south. Moderate confidence.

Tuesday night...MVFR or IFR conditions become more likely as
snow could persist into the evening and overnight period.
Especially from the I-95 corridor south and eastward. Snow ends
overnight and VFR conditions return. Westerly winds likely
become quite gusty, at least 20-30 knots. Moderate confidence.

Wednesday...VFR conditions expected. West to northwest winds
gusting at least 25-35 knots at times. High confidence.

Wednesday night...VFR conditions expected. Winds remain gusty
overnight, but speeds drop through the night. High confidence.

Thursday... VFR. High confidence.

Thursday night...VFR through most of the night. MVFR conditions
may return late in the night and toward daybreak. Moderate
confidence.

Friday...MVFR conditions possible with a chance of rain.
Moderate confidence.

&&

.MARINE...
Tonight...Winds continue to diminish, and winds and waves are
below Small craft advisory criteria all the waters. Winds are
expected to gradually shift from northwesterly to southwesterly
through the night, but gusts should remain below 25 kt.

Monday... The redevelopment of SCA conditions is expected
during the morning as westerly winds gust to around 25 kt. Seas
2 to 4 ft.

Outlook...

Monday night...Small Craft Advisory levels winds early, then
diminishing overnight.

Tuesday...Conditions likely remain below advisory levels
through the day.

Tuesday night-Wednesday...At least Small Craft Advisory levels
expected, with Gale Warning conditions likely.

Wednesday night...Gale Warning conditions possible early,
lowering to Small Craft Advisory levels during the evening and
overnight.

Thursday...Sub Small Craft Advisory conditions expected.

Thursday night-Friday...Winds may return to Small Craft Advisory
levels.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Johnson/O'Brien
Short Term...O'Brien
Long Term...Robertson
Aviation...Davis/O'Brien/Robertson
Marine...Johnson/O'Brien/Robertson
Hazardous weather outlook, Jan 6, 3:28 AM EST, 12 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
328 AM EST Mon Jan 6 2020

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-070830-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
328 AM EST Mon Jan 6 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a slight chance for greater than 2" of snow across portions
of DelMarVa and eastern New Jersey Tuesday night as a system pushes
offshore. Right now the forecast is for a dusting to an inch but if
the system tracks further north and west portions of the area could
see higher snowfall totals than currently forecast.

Additionally, behind that system anticipate the potential for strong
to possibly damaging wind gusts on Wednesday as gusts up to 40 mph
are currently forecast.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-070830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
328 AM EST Mon Jan 6 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Westerly gales are likely on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jan 6, 1:32 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
132 AM EST MON JAN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 AM     SNOW             1 SSW GILBERTSVILLE     40.30N 75.62W
01/06/2020  M0.5 INCH        MONTGOMERY         PA   TRAINED SPOTTER

1257 AM     SNOW             4 SW WANTAGE            41.24N 74.65W
01/06/2020  M0.8 INCH        SUSSEX             NJ   TRAINED SPOTTER

1250 AM     SNOW             SUCCASUNNA              40.87N 74.64W
01/06/2020  M1.0 INCH        MORRIS             NJ   PUBLIC

0101 AM     SNOW             METUCHEN                40.54N 74.36W
01/06/2020  M0.5 INCH        MIDDLESEX          NJ   PUBLIC

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:47 PM ESTGale WatchPHI12 hr

Nearby

Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.